# SDR 97UAL900216

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Closeout Panel
- Part number: 65B1240214
- Condition: Cracked
- Location: Bs 1241
- Part time: 3,188 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A 3 VERTICAL CRACK WAS FOUND IN A FIBERGLASS CLOSEOUT PANEL AT BS 1241 CANTED PRESSURE DECK AREA IN RT WING WHEEL WELL.  THE CRACK RUNS AMONG THE THREE UPPERMOST FASTENERS AT THE INBOARD EDGE VERTICAL ATTACHMENT OF THE PANEL  AT RBL 98.58.  THE CRACK WAS FOUND DURING LAYOVER AT LAX.  THE CRACKED PANEL WAS REMOVED AND REPLACED.
